Publicacions matemàtiques

Publicacions matemàtiques 16 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
33 p, 348.6 KB Quadratic vector fields with a weak focus of third order / Artés Ferragud, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study phase portraits of quadratic vector fields with a weak focus of third order at the origin. We show numerically the existence of at least 20 different global phase portraits for such vector fields coming from exactly 16 different local phase portraits available for these vector fields. [...]
1997 - 10.5565/PUBLMAT_41197_02
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 7-39  
2.
16 p, 131.0 KB The null divergence factor / Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Héctor (Université de Tours. Laboratoire de Mathématiques et Physique Théorique) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Let (P,Q) be a C1 vectorfield defined in a open subset U ⊂ R2. We call a null divergence factor a C1 solution V (x, y) of the equation P ∂V ∂x + Q∂V ∂y = ∂P ∂x + ∂Q ∂y V . In previous works it has been shown that this function plays a fundamental role in the problem of the center and in the determination of the limit cycles. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 41-56  
3.
27 p, 181.7 KB Invariant tori for periodically perturbed oscillators / Chicone, C.
The response of an oscillator to a small amplitude periodic excitation is discussed. In particular, sufficient conditions are formulated for the perturbed oscillator to have an invariant torus in the phase cylinder. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 57-83  
4.
16 p, 156.9 KB A polynomial class of Markus-Yamabe counterexamples / Cimà, Anna (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the paper [CEGHM] a polynomial counterexample to the Markus-Yamabe Conjecture and to the discrete Markus-Yamabe Question in dimension n ≥ 3 are given. In the present paper we explain a way for obtaining a family of polynomial counterexamples containing the above ones. [...]
1997 - 10.5565/PUBLMAT_41197_05
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 85-100  
5.
25 p, 214.6 KB Psi-series of quadratic vector fields on the plane / Delshams, Amadeu ; Mir, A.
Psi-series (i. e. , logarithmic series) for the solutions of quadratic vector fields on the plane are considered. Its existence and convergence is studied, and an algorithm for the location of logarithmic singularities is developed. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 101-125  
6.
8 p, 96.3 KB The first derivative of the period function of a plane vector field / Françoise, J.-P.
The algorithm of the successive derivatives introduced in \cite{5} was implemented in \cite{7}, \cite{8}. This algorithm is based on the existence of a decomposition of 1-forms associated to the relative cohomology of the Hamiltonian function which is perturbed. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 127-134  
7.
14 p, 171.0 KB Hopf-like bifurcations in planar piecewise linear systems / Freire, E. ; Ponce, Enrique ; Torres, F.
Continuous planar piecewise linear systems with two linear zones are considered. Due to their low differentiability specific techniques of analysis must be developed. Several bifurcations giving rise to limit cycles are pointed out.
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 135-148  
8.
19 p, 180.0 KB Limit cycles in the Holling-Tanner model / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Kooij, Robert E. (University of Technology Delft. Fac. of Tech. Mathematics & Informatics)
This paper deals with the following question: does the asymptotic stability of the positive equilibrium of the Holling-Tanner model imply it is also globally stable? We will show that the answer to this question is negative. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 149-167  
9.
11 p, 128.9 KB Planar vector field versions of Carathéodory's and Loewner's conjectures / Gutierrez, C. ; Sánchez-Bringas, F.
Let r = 3, 4, . . . ,∞, ω. The Cr-Carathéodory's Conjecture states that every Cr convex embedding of a 2-sphere into R3 must have at least two umbilics. The Cr-Loewner's conjecture (stronger thanthe one of Carathéodory) states that there are no umbilics of index bigger than one. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 169-179  
10.
18 p, 152.2 KB Hopf bifurcation from infinity for planar control systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería)
Symmetric piecewise linear bi-dimensional systems are very common in control engineering. They constitute a class of non-differentiable vector fields for which classical Hopf bifurcation theorems are not applicable. [...]
1997 - 10.5565/37890
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 181-198  
11.
10 p, 106.3 KB Five limit cycles for a simple cubic system / Lloyd, N. G. ; Pearson, J. M.
We resolve the centre-focus problem for a specific class of cubic systems and determine the number of limit cycles which can bifurcate from a fine focus. We also describe the methods which we have developed to investigate these questions in general. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 199-208  
12.
14 p, 160.6 KB The well-behaved Catalan and Brownian averages and their applications to real resummation / Menous, F.
The aim of this expository paper is to introduce the well-behaved uniformizing averages, which are useful in resummation theory. These averages associate three essential, but often antithetic, properties: respecting convolution; preserving realness; reproducing lateral growth. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 209-222  
13.
20 p, 170.2 KB Meandering of trajectories of polynomial vector fields in the affine n-space / Novikov, D. (Weizmann Institute of Science (Israel). Department of Science Teaching) ; Yakovenko, S. (Weizmann Institute of Science (Israel). Department of Science Teaching)
We give an explicit upper bound for the number of isolated intersections between an integral curve of a polynomial vector field in Rn and an affine hyperplane. The problem turns out to be closely related to finding an explicit upper bound for the length of ascending chains of polynomial ideals spanned by consecutive derivatives. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 223-242  
14.
26 p, 206.5 KB Smoothness property for bifurcation diagrams / Roussarie, Robert
Strata of bifurcation sets related to the nature of the singular points or to connections between hyperbolic saddles in smooth families of planar vector fields, are smoothly equivalent to sub-analytic sets. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 243-268  
15.
27 p, 211.0 KB Basic algebro-geometric concepts in the study of planar polynomial vector fields / Schlomiuk, Dana
In this work we show that basic algebro-geometric concepts such as the concept of intersection multiplicity of projective curves at a point in the complex projective plane, are needed in the study of planar polynomial vector fields and in particular in summing up the information supplied by bifurcation diagrams of global families of polynomial systems. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 269-295  
16.
20 p, 165.3 KB Generic bifurcation of reversible vector fields on a 2-dimensional manifold / Teixeira, Marco Antonio
In this paper we deal with reversible vector fields on a 2-dimensional manifold having a codimension one submanifold as its symmetry axis. We classify generically the one parameter families of such vector fields. [...]
1997
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 297-316  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.